MathSciNet Relay Station
MathSciNet bibliographic data
MR2019541 62D05
Bloznelis, M. Edgeworth expansions for Studentized versions of symmetric finite population statistics. Liet. Mat. Rink. 43 (2003), no. 3, 271--293; reprinted in Lithuanian Math. J. 43 (2003), no. 3, 221–240
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement